# SDR DALA2021070603727

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1323
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON STRINGER FLOOR SUPPORT LBL 7.55 STA 1323, AT AFT CARGO COMPARTMENT. CORREDTIVE ACTION: SUMMARY OF N.R.C: 00854. STRINGER FLOOR SUPPORT LBL 7.55 STA 1323, AT AFT CARGO COMPARTMENT WERE REPAIRED. PER B757/200 S.R.M.(1862327)
